# SDR UPS06446324

- Difficulty date: February 2, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BLG W/W TOP PANEL SUPPORT STIFFENER SURFACE CORROSION REVEALED AT STA 1403 RBL 96-98.  CORROSION BLEND OUT 0.033 X 2 X 4 INCH EXCEED SRM 53-10-01 FIG 1 LIMIT.  SUPPORT STIFFENER REPAIRED AS PER SRM 51-40-04 FIG 1.
